MathSciNet Relay Station
MathSciNet bibliographic data
MR1928079 (2003i:57039) 57R10 (57R52 57R60)
Krylov, Nikolai A. On the Jacobi group and the mapping class group of $S\sp 3\times S\sp 3$. Trans. Amer. Math. Soc. 355 (2003), no. 1, 99–117 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement